Limit behavior of quadratic forms of moving averages and statistical solutions of the Burgers' equation

Hu, Yiming, Woyczynski, W. A. . Journal of Multivariate Analysis 1995. 52 :15-44

Locate this article in:

Bibtex

@article{CIS-127122,
  Author = {Hu, Yiming and Woyczynski, W. A.},
  Title = {Limit behavior of quadratic forms of moving averages and statistical solutions of the Burgers' equation},
  Journal = {Journal of Multivariate Analysis},
  Volume = {52},
  Year = {1995},
  Pages = {15--44},
  Keywords = {}
}

Similar articles